# SDR DALA2016090406378

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT RING PAN AFT UPPER CORNER, STA Y= 832 AT CABIN PASSENGER RT SIDE, SN 00206.  DAMAGE WAS REMOVED IAW SRM 56-20-02, REPAIR 1, FIG 202, SHEET 3 AND INSPECTION NDT CHECK FOR CRACKS ON STA Y=832 CABIN PASSENGER RT SIDE.  NO CRACKS WERE FOUND.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 56-20-02, REPAIR 1, FIG 202, AND SRM 51-41-02 AND 51-41-05.
